Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Gross mucus in stool, pain, difficulty in passing motion, crystal methamphetamine user. How to cure?

with the past month I have noticed this gross mucus in my stool . It ranges in color from white to having a greenish tinge. Also It is difficult to pass bowel movements; it s painful and little comes out. Even when I do not have to use the restroom I am aware of the discomfort in my erm anus? Everytime I use the restroom even just to pee I feel this urge to poo along with a strainful discomfort in my anus, and there is always mucus when I wipe (from my bum) whether go number one or number two. I am a daily crystal methamphetamine user (intranasally) and have been for the past 7 months, but I quit for 3 weeks and just started again a few days ago. This problem actually started after I quit. I am a female age 24 5 3 normal weight was 115 lbs but I m currently only 100, but that is an improvement from the frightening 89 pounds I was about two months ago. Ever since I realized how thin I d become I ve been avidly eating even when not hungry- all healthy foods , tons of protein and also protein shakes , taking multivitamins, drinking more water, and sleeping more. I still feel hideous because I m so bony, but I m not losing weight anymore. I do intend to banish my addiction but it certainly is a struggle. I know the meth is terrible for me but for now (especially because I have stopped neglecting eating and sleeping) I just really want to know what this whole mucus and pain/discomfort business means. Thank you.
Asked On : Fri, 16 Nov 2012
Answers:  0 Views:  162 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor